E. 10-alonso, M. Becker, T. Roy, and . Wörmann, Multiplicities and idempotents for zerodimensional systems, Algorithms in Algebraic Geometry and Applications, pp.1-20, 1996.

S. Basu, R. Pollack, and M. Roy, Algorithms in Real Algebraic Geometry, Algorithms and Computation in Mathematics, vol.10, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

A. Bostan, B. Salvy, and . Schost, Fast Algorithms for Zero-Dimensional Polynomial Systems using Duality, Applicable Algebra in Engineering, Communication and Computing, vol.14, issue.4, pp.239-272, 2003.
DOI : 10.1007/s00200-003-0133-5

URL : https://hal.archives-ouvertes.fr/inria-00072296

Y. Bouzidi, Solving bivariates algebraic systems and topology of plane curves, 2014.

Y. Bouzidi, S. Lazard, M. Pouget, and F. Rouillier, Separating linear forms and Rational Univariate Representations of bivariate systems, Journal of Symbolic Computation, vol.68, 2014.
DOI : 10.1016/j.jsc.2014.08.009

URL : https://hal.archives-ouvertes.fr/hal-00977671

D. I. Diochnos, I. Z. Emiris, and E. P. Tsigaridas, On the asymptotic and practical complexity of solving bivariate systems over the reals, Journal of Symbolic Computation, vol.44, issue.7, pp.818-835, 2009.
DOI : 10.1016/j.jsc.2008.04.009

M. Kahoui, An elementary approach to subresultants theory, Journal of Symbolic Computation, vol.35, issue.3, pp.281-292, 2003.
DOI : 10.1016/S0747-7171(02)00135-9

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

L. González-vega and M. Kahoui, An Improved Upper Complexity Bound for the Topology Computation of a Real Algebraic Plane Curve, Journal of Complexity, vol.12, issue.4, pp.527-544, 1996.
DOI : 10.1006/jcom.1996.0032

X. Li, M. Moreno-maza, R. Rasheed, and . Schost, The modpn library, ACM SIGSAM Bulletin, vol.42, issue.3, pp.841-858, 2011.
DOI : 10.1145/1504347.1504374

K. Mehlhorn, M. Sagraloff, and P. Wang, From approximate factorization to root isolation with application to cylindrical algebraic decomposition. CoRR, abs/1301, 2013.

R. Moenck and A. Borodin, Fast modular transforms, Journal of Computer and System Sciences, vol.8, 1974.

D. Reischert, Asymptotically fast computation of subresultants, Proceedings of the 1997 international symposium on Symbolic and algebraic computation , ISSAC '97, pp.233-240, 1997.
DOI : 10.1145/258726.258792

F. Rouillier, Solving Zero-Dimensional Systems Through the Rational Univariate Representation, Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.
DOI : 10.1007/s002000050114

URL : https://hal.archives-ouvertes.fr/inria-00073264

J. Zur-gathen and J. Gerhard, Modern Computer Algebra, 2003.
DOI : 10.1017/CBO9781139856065